Distinguishing signs of opioid overdose and indication for naloxone: an evaluation of six overdose training and naloxone distribution programs in the United States
Version of Record online: 16 APR 2008
© 2008 The Authors. Journal compilation © 2008 Society for the Study of Addiction
Volume 103, Issue 6, pages 979–989, June 2008
How to Cite
Green, T. C., Heimer, R. and Grau, L. E. (2008), Distinguishing signs of opioid overdose and indication for naloxone: an evaluation of six overdose training and naloxone distribution programs in the United States. Addiction, 103: 979–989. doi: 10.1111/j.1360-0443.2008.02182.x
- Issue online: 16 APR 2008
- Version of Record online: 16 APR 2008
- Submitted 11 July 2007; initial review completed 16 November 2007; final version accepted 21 January 2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.